# SDR ABXA030421

- Difficulty date: November 4, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- Aircraft time: 56,106 hours, 25,546 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 LOWER AFT DOOR CORNER HAD A REPAIR THAT DID NOT CONFORM TO SERVICE REWORK DWG SR08530021 OR ENG SKETCH ES00863.  REMOVED EXISTING REPAIR AND STRUCTURAL COMPONENTS TO FOM.  FABRICATED REPAIR DOUBLERS, ALODINED, PRIMED AND REINSTALLED COMPONENTS IAW DC-8 SRM 51-1-20D, 51-1-21, 53-2-0 AND REA D853-48057MR.
